• Yuan, Hongfen (School of Mathematics and Physics Hebei University of Engineering)
  • Received : 2016.11.12
  • Accepted : 2017.07.03
  • Published : 2018.01.31


In recent years, the study of slice Dirac operators has attracted more and more attention in the literature. In this paper, Almansitype decompositions for null solutions to the iterated slice Dirac operator and the generalized slice Dirac operator are obtained without a star-like domain centered at the origin. As applications, we investigate Riquier type problems and Dirichlet type problems in the theory of slice monogenic functions.


Supported by : National Natural Science Foundation of China, Science Foundation of Hebei Province, Handan Municipal Science and Technology Bureau, Hebei University of Engineering


  1. E. Almansi, Sullintegrazione dellequazione differenziale ${\Delta}^{2m}u=0$, Annali di Mat. 2 (1899), no. 3, 1-51.
  2. N. Aronszajn, T. M. Creese, and L. J. Lipkin, Polyharmonic functions, Oxford Mathematics Monographs, The Clarendon Press, Oxford University Press, New York, 1983.
  3. F. Brackx, R. Delanghe, and F. Sommen, Clifford Analysis, Pitman Research Notes in Mathematics Series, vol. 76. Pitman, Massachusetts, 1982.
  4. L. Cnudde, H. De Bie, and G. B. Ren, Algebraic approach to Slice Monogenic functions, Complex Anal. Oper. Theory 9 (2015), no. 5, 1065-1087.
  5. F. Colombo, I. Sabadini, and D. C. Struppa, Slice monogenic functions, Isr. J. Math. 171 (2009), 385-403.
  6. F. Colombo, I. Sabadini, and D. C. Struppa, An extension theorem for slice monogenic functions and some of its consequences, Israel J. Math. 177 (2010), 369-389.
  7. F. Colombo, I. Sabadini, and D. C. Struppa, The Runge theorem for slice hyperholomorphic functions, Proc. Amer. Math. Soc. 139 (2011), no. 5, 1787-1803.
  8. H. De Bie, B. Orsted, P. Somberg, and V. Soucek, Dunkl operators and a family of realizations of osp($1{\mid}2$), Trans. Amer. Math. Soc. 364 (2012), no. 7, 3875-3902.
  9. P. G. L. Dirichlet, Abh. Koniglich, Preuss. Akad. Wiss. (1850), 99-116.
  10. G. Gentili, I. Sabadini, M. Shapiro, F. Sommen, and D. C. Struppa, Advances in Hypercomplex Analysis, Springer INdAM Series, vol. 1. Springer, Milan, 2013.
  11. G. Gentili and D. C. Struppa, A new theory of regular functions of a quaternionic variable, Adv. Math. 216 (2007), no. 1, 279-301.
  12. F. L. He, M. Ku, U. Kahler, F. Sommen, and S. Bernstein, Riemann-Hilbert problems for null-solutions to iterated generalized Cauchy-Riemann equations in axially symmetric domains, Computers and Mathematics with Applications 71 (2016), no. 10, 1990-2000.
  13. V. V. Karachik, Normalized system of functions with respect to the Laplace operator and its applications, J. Math. Anal. Appl. 287 (2003), no. 2, 577-592.
  14. H. Malonek and G. B. Ren, Almansi-type theorems in Clifford analysis, Math. Methods Appl. Sci. 25 (2002), no. 16-18, 1541-1552.
  15. M. Nicolescu, Les Fonctions Polyharmoniques, Hermann, Paris, 1936.
  16. H. F. Yuan, Dirichlet type problems for Dunkl-Poisson equations, Bound. Value Probl. 2016 (2016), no. 222, 1-16.
  17. H. F. Yuan, Solutions of the Poisson equation and related equations in super spinor space, Comput. Methods Funct. Theory 16 (2016), no. 4, 699-715.
  18. H. F. Yuan and Y. Y. Qiao, Solutions of the Dirac and related equations in superspace, Complex Var. Elliptic Equ. 59 (2014), no. 9, 1315-1327.
  19. H. F. Yuan, Y. Y. Qiao, and H. J. Yang, Normalized system for the super Laplace operator, Adv. Appl. Clifford Algebras 22 (2012), no. 4, 1109-1128.